# SDR ASAA2016102918507

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 3,620 hours, 1,226 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 17917
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,621 hours, 1,227 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RT DUCT PRESSURE INDICATED 5 PSI.  ACFT GROUNDED. ACCOMPLISHED NR 2 ENGINE HEALTH CHECK T/C NG-36WC-00001. REPLACED HIGH STAGE REGULATOR IAW AMM 36-11-07. INSTALLATION TESTED GOOD. CROSSOVER TEST PASSED, IAW AMM 36-11-00-710-801. RAN NR 2 ENGINE AT 80% FOR ADDITIONAL 5 MINUTES AND RIGHT DUCT PRESSURE WENT TO 10P SI AFTER CYCLING BLEED AIR SWITCH.  REMOVED & REPLACED THE NR 2 BLEED AIR REGULATOR, IAW AMM 36-11-03-000-801 & AMM 36-11-03-400-801. RAN NR 2 ENGINE AT 80% & CYCLED BLEED AIR SWITCH. DUCT PRESSURE WENT TO 8 PSI WITH SWITCH IN OFF POSITION AND CAME BACK TO 48 PSI WITH SWITCH ON. CYCLED SWITCH 5X AND DUCT PRESSURE RESPONDED ACCORDINGLY. OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
